# SDR F3LA2017051600139

- Difficulty date: May 9, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 51,648 hours, 21,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219720000
- Condition: Corroded
- Location: Frames 68-70
- Part time: 51,648 hours, 21,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y254 BETWEEN FRAMES 68 - 70 HAS CORROSION ON UPPER SURFACE.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, AND 51-72-11-911-001.
